# SDR C2XA07RI108

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 14,429 hours, 7,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC: DURING A ROUTINE MX INSPECTION, SEAT 12A LOWER SIDEWALL EMERGENCY EXIT LIGHT FOUND INOP.  REPAIR SECURED SEAT 12A LOWER SIDEWALL EMERGENCY EXIT LIGHT CONNECTOR IAW EMB145XR AMM 33-50-13.  OPS CHECK GOOD.  A/C APPROVED FOR RETURN TO SERVICE.
